×

Linear time-optimal control problem with incomplete information about state. Optimization of guaranteed result. (English) Zbl 0668.90105

The problem is to minimize the time for the transfer of a linear system from an initial position (which may be an arbitrary point of a ball) into a given target set. This problem is formulated and discussed here as a game against Nature in which the sets of pure strategies are: the set of all admissible controls for the first player and the given ball of the initial states for Nature.
Reviewer: O.Carja

MSC:

91A23 Differential games (aspects of game theory)
93C15 Control/observation systems governed by ordinary differential equations
91A99 Game theory
93C05 Linear systems in control theory
PDFBibTeX XMLCite
Full Text: EuDML Link

References:

[1] R. Gabasov, F. M. Kirillova: Qualitative Theory of Optimal Processes. Nauka, Moscow 1972. In Russian. · Zbl 0255.49001
[2] N. N. Krasovsky: Dynamical System Control. Nauka, Moscow 1985. In Russian.
[3] N. N. Krasovsky, V. E. Tretyakov: Control Problems with Guaranteed Result. Sverdlovsk 1986. In Russian.
[4] J. Kudrewicz: Functional Analysis in Automatics. PWN, Warszawa 1975. In Polish.
[5] A. B. Kurzansky: Control and Observation in Conditions of Uncertainty. Nauka, Moscow 1977. In Russian.
[6] A. B. Kurzansky, O. I. Nikonov: Optimal control of funnel of trajectories. Game Problems of Control, Sverdlovsk 1977, pp.53-68. In Russian.
[7] J. Osipov: Positional control for systems distributed parameters. Lecture given at Internat. Math. Banach Center, Warszawa 1980.
[8] K. A. Pupkov (ed.): Elements of Cybernetics, Chapt. 23. Nauka, Moscow 1975. In Russian.
[9] A. I. Subbotin, A. G. Tschentsov: Optimization of Guaranteed Result in Control Problems. Nauka, Moscow 1981. In Russian.
[10] R. Valléé: Aspect informationel du problème de la prévision dans le cas d’une observation initiale imparfaite. Économie appliquée 32 (1979), No. 1-2.
[11] J. Warga: Optimal Control of Differential and Functional Equations. Academic Press, New York-London 1972. · Zbl 0253.49001
[12] Z. Wyderka: Some problems of optimal control for linear systems with measures as coefficients. Systems Sci. 5 (1979), 4, 425-431. · Zbl 0442.49002
[13] Z. Wyderka: On the attainable set for linear systems with measures as coefficients. Systems Sci. 6 (1980), 4, 385-390. · Zbl 0499.34042
[14] Z. Wyderka: Some Problems of Optimal Control for Linear Systems. Ph. D. Thesis. Silesian University, Katowice 1979. In Polish. · Zbl 0442.49002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.